T3 and blood pressure

Good morning all. So 5 days ago I started Cytomel, well generic, Dr started me on 5mcg but seeing it was generic and i did not do well on generic of synthroid i was cautious. She prescribed 5 mcg once daily but to drop my newly upped 50/75 alternating dose of synthroid down to 50 a day. So i feel more energy even though I have only been taking half the pill when i get up. I am very sensitive to medication. So my joint pain seems to be not only better but going away. The only problem is I am usually Hypotension and have a BP reading of 80 over 50s. My heart rate upon waking 48-50. Now my heart was 57 then 61 yesterday. My BP was 112/78 once yesterday and then 97/60! Is your BP suppose to go up and is that good or not, this soon? and from only half a pill lol....... I keep an eye on my vitals because they have always been super low, so low i used to pass out and get dizzy spells!

2 Replies

  • HASHISmom34,

    Heart rate usually increases 60-90 minutes after taking T3 but it should drop back to normal within a couple of hours. If not, skip the next dose until heart rate is normal. I'm not sure whether it also increase bp but 112/78 is very good I think.

  • thank you Clutter. 112/78 is very high for me! I will continue to monitor my BP and heart rate.

You may also like...